[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 2, Issue 1 (9-2004) ::
مجله ندا 2004, 2(1): 49-54 Back to browse issues page
قوانین اعداد بزرگ برای آمارهایی مرتب ماکسیمال از یک آرایه ی مثلثی
Abstract:   (122 Views)
This article has no abstract.
Full-Text [PDF 1281 kb]   (45 Downloads)    
Type of Study: Applicable | Subject: احتمال و کاربرد
Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

قوانین اعداد بزرگ برای آمارهایی مرتب ماکسیمال از یک آرایه ی مثلثی. مجله ندا. 2004; 2 (1) :49-54
URL: http://neda.irstat.ir/article-1-341-en.html


Volume 2, Issue 1 (9-2004) Back to browse issues page
نشریه دانشجویی آمار (ندا) NEDA: Student Statistical Journal
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3937